# SDR IXXA20130503014O

- Difficulty date: May 3, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 51,501 hours, 39,673 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, ACFT WOULD NOT PRESSURIZE.  EICAS MESSAGE CARGO DOORS INDICATED AND CARGO DOORS LIGHT ILLUMINATED.  ACFT RETURNED TO STATION.  DURING INSPECTION FOUND AFT CARGO DOOR NOT CLOSED AND LOCKED.  MANUALLY CLOSED AND LOCKED DOOR. OPERATED THE DOOR ELECTRICALLY TWO TIMES. OPS CHECKED NORMAL IAW AMM 52-35-00/201.  NO FAULTS NOTED.
